# SDR CALA2012021300087

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME SHOWS SIGN OF A CRACK ON A FRAME STA 480R.  REPAIRED PER ECRA5310-05445.  PARTIAL WORK ACCOMPLISHED IN FORM 44.0008 ATTACHED.
